Alert archive / Tennessee / Tornado Warnings in 2009

Tornado Warning 37, NWS Morristown, TN

October 9, 20095 counties in Tennessee

NWS Morristown, TN issued this tornado warning at Oct 9, 2009, 6:48 PM EDT for 5 counties in Tennessee. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 9, 2009, 6:48 PM EDT (22:48 UTC)
Expired
Oct 9, 2009, 7:45 PM EDT
In force
57 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Bradley County, TN, Hamilton County, TN, Marion County, TN, Meigs County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 9, 6:55 PM EDTTORNADO7 Ese Jasper, TNCONFIRMED EFO TORNADO. MAXIMUM WIND SPEED WAS 65 MPH. PATH LENGTH WAS A TENTH OF A MILE AND PATH WIDTH WAS 20 YARDS.
Oct 9, 7:40 PM EDTFUNNEL CLOUD5 Nw Chattanooga, TNFUNNEL CLOUD SIGHTED NEAR THE NUCLEAR PLANT ON MIDDLE VALLEY ROAD. REPORTED BY HAM RADIO OPERATOR/SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 9, 4:27 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1183 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMRX 092248
TORMRX
TNC011-065-115-121-153-092345-
/O.NEW.KMRX.TO.W.0037.091009T2248Z-091009T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
648 PM EDT FRI OCT 9 2009

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  BRADLEY COUNTY IN EAST TENNESSEE...
  HAMILTON COUNTY IN EAST TENNESSEE...
  EASTERN MARION COUNTY IN EAST TENNESSEE...
  SOUTHERN MEIGS COUNTY IN EAST TENNESSEE...
  SOUTHERN SEQUATCHIE COUNTY IN EAST TENNESSEE...

* UNTIL 745 PM EDT/645 PM CDT/

* AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES EAST OF
  JASPER. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT 45
  MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  SIGNAL MOUNTAIN AND CHATTANOOGA AROUND 700 PM EDT.
  HARRISON AROUND 710 PM EDT.
  SODDY-DAISY AROUND 715 PM EDT.
  CLEVELAND AROUND 730 PM EDT.

OTHER LOCATIONS AFFECTED BY THIS TORNADIC THUNDERSTORM INCLUDE
POWELLS CROSSROADS...LONE OAK...RED BANK...MIDDLE VALLEY...SHADY
GROVE...BIRCHWOOD AND BIG SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY
EVENING/900 PM CDT FRIDAY EVENING/ FOR SOUTHWEST NORTH CAROLINA AND
CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3499 8555 3521 8557 3548 8481 3541 8481
      3541 8483 3535 8485 3533 8481 3499 8480
TIME...MOT...LOC 2247Z 240DEG 41KT 3508 8551

$$

DH
1 follow-up statement
000 
WWUS54 KMRX 092310
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
710 PM EDT FRI OCT 9 2009

TNC115-092318-
/O.CAN.KMRX.TO.W.0037.000000T0000Z-091009T2345Z/
MARION TN-
610 PM CDT FRI OCT 9 2009

...THE TORNADO WARNING FOR EASTERN MARION COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWESTERN
VIRGINIA.

LAT...LON 3505 8531 3527 8536 3548 8482 3547 8481
      3543 8482 3535 8485 3533 8481 3516 8480
      3508 8480
TIME...MOT...LOC 2308Z 240DEG 41KT 3525 8523

$$

TNC011-065-121-153-092345-
/O.CON.KMRX.TO.W.0037.000000T0000Z-091009T2345Z/
MEIGS TN-SEQUATCHIE TN-HAMILTON TN-BRADLEY TN-
710 PM EDT FRI OCT 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT/645 PM CDT/ 
FOR BRADLEY...HAMILTON...SOUTHERN SEQUATCHIE AND SOUTHERN MEIGS 
COUNTIES...

AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MIDDLE VALLEY...OR
11 MILES NORTH OF CHATTANOOGA...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  CLEVELAND AROUND 725 PM EDT.

OTHER LOCATIONS AFFECTED BY THIS SEVERE THUNDERSTORM INCLUDE SHADY
GROVE...BIRCHWOOD AND BIG SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

LAT...LON 3505 8531 3527 8536 3548 8482 3547 8481
      3543 8482 3535 8485 3533 8481 3516 8480
      3508 8480
TIME...MOT...LOC 2308Z 240DEG 41KT 3525 8523

$$

TG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Oct 9, 2:51 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Oct 9, 2:51 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
251 PM EDT FRI OCT 9 2009

.SHORT TERM...(TONIGHT THROUGH SUNDAY)...MOST ACTIVE PERIOD WILL BE
EARLY TONIGHT AS COLD FRONT APPROACHES...MOVING A BIT FASTER PER
THE LATEST MODEL RUN. WIDELY SCATTERED CONVECTION FINALLY POPPING
IN ADVANCE OF THE FRONT AS DEWPOINT TEMPS HAVE RISEN INTO THE UPPER
60S TO LOWER 70S OVER SW HALF OF THE FORECAST AREA. THREAT FOR
SEVERE STORMS THIS EVENING WITH SUPERCELL STORMS LIKELY TO DEVELOP
...THEN LOOK FOR MAIN SQUALL LINE TO APPROACH AS WELL DURING THE
EVENING HOURS.

CONTINUED NEAR 100 PERCENT POPS FOR TONIGHT AND WILL ALSO CARRY THE
WIND ADVISORY THROUGH MIDNIGHT AS EARLIER ADVERTISED.

NAM-WRF AND GENERALLY THE GFS MODEL...BOTH SHOW SOME SHOWERS
LINGERING EARLY SATURDAY THEN LOOK DRIER THAN PREVIOUS RUNS FOR
SATURDAY NIGHT AND SUNDAY. I TRENDED THE FORECAST GRIDS TOWARD THIS
DRIER SOLUTION...WITH MAIN FOCUS ON FIRST PERIOD GRIDS AND PRODUCTS
FOR NOW.

OTHERWISE...STAYED CLOSE TO SIMILAR MOS TEMPS WITH TEMPS PROBABLY
RISING LITTLE IF ANY ON SATURDAY BEHIND THE FRONTAL PASSAGE.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...THE LONG TERM PERIOD
FEATURES AN ACTIVE WEST SOUTHWEST UPPER LEVEL FLOW WITH WEAK SHORT
WAVES CREATING THE POSSIBILITY OF SCATTERED SHOWERS SUNDAY NIGHT
THROUGH TUESDAY. KEPT WEDNESDAY DRY AWAITING MORE AMPLIFIED UPPER
TROF AND ASSOCIATED COLD FRONT WHICH WILL BUILD INTO THE FORECAST
AREA ON FRIDAY. PLACED SLIGHT CHANCE POPS FOR THURSDAY WHILE USING A
30 PERCENT POP FOR THE BIG EVENT ON FRIDAY. FOR TEMPERATURES STAYED
CLOSE TO HPC/MRF MOS BLEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             63  65  53  73  56 /  90  70  30  10  20
KNOXVILLE MCGHEE TYSON AIRPORT, TN  62  65  50  70  54 /  90  60  20  10  10
OAK RIDGE, TN                       59  63  49  71  54 /  90  60  20  10  10
TRI CITIES AIRPORT, TN              59  64  47  70  48 /  90  60  20  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR THE
     FOLLOWING ZONES: BLEDSOE...BLOUNT SMOKY MOUNTAINS...
     CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...
     JOHNSON...MARION...MORGAN...SCOTT TN...SEQUATCHIE...SEVIER
     SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...
     SOUTHEAST MONROE...UNICOI.

VA...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
     ZONES: LEE...RUSSELL...WASHINGTON...WISE.

&&

TG
Hazardous weather outlook, Oct 9, 5:00 AM EDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 AM EDT FRI OCT 9 2009

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-101000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
500 AM EDT (400 AM CDT) FRI OCT 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY THIS
AFTERNOON AND EVENING...BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS.
STRONG SOUTHERLY WINDS WILL DEVELOP AHEAD OF THIS FRONT...WITH A WIND
ADVISORY IN EFFECT THROUGH THIS EVENING FOR THE HIGHER ELEVATIONS.
BECAUSE OF THIS STRONG WIND FLOW...SOME STORMS COULD BECOME SEVERE
THIS AFTERNOON AND EVENING PRODUCING DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL. IN ADDITION...AN ISOLATED TORNADO OR TWO WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

DMG

In the hours before

Special weather statement, Oct 9, 3:52 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
352 PM EDT FRI OCT 9 2009

TNZ084>086-099-100-092045-
BRADLEY-HAMILTON-MCMINN-MEIGS-NORTHWEST MONROE-
352 PM EDT FRI OCT 9 2009

...A STRONG THUNDERSTORM WILL BE AFFECTING BRADLEY...HAMILTON...
MCMINN...MEIGS AND MONROE COUNTIES...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKEVIEW...MOVING NORTHEAST AT 45 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DH
Local storm report, Oct 9, 4:39 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
439 PM EDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     CLEVELAND               35.18N 84.87W
10/09/2009                   BRADLEY            TN   LAW ENFORCEMENT

            TWO TREES DOWN IN CLEVELAND. REPORTED BY DISPATCH.

&&

FERRELL
Local storm report, Oct 9, 5:26 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
526 PM EDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     SWEETWATER              35.60N 84.47W
10/09/2009                   MONROE             TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN COUNTYWIDE. REPORTED BY DISPATCH.

&&

FERRELL
Special weather statement, Oct 9, 5:42 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
542 PM EDT FRI OCT 9 2009

TNZ035-036-067-068-081>084-087-092245-
ANDERSON-BLEDSOE-LOUDON-MEIGS-MORGAN-RHEA-ROANE-SEQUATCHIE-SOUTHEAST
MONROE-
542 PM EDT FRI OCT 9 2009

...STRONG THUNDERSTORMS WILL BE AFFECTING ANDERSON...BLEDSOE...
LOUDON...MEIGS...MONROE...MORGAN...RHEA...ROANE AND SEQUATCHIE
COUNTIES...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
CROSSVILLE TO 6 MILES NORTHWEST OF DUNLAP...MOVING EAST AT 35 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY
EVENING/900 PM CDT FRIDAY EVENING/ FOR SOUTHWEST NORTH CAROLINA AND
CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA.

DH
Local storm report, Oct 9, 6:48 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
648 PM EDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     3 NNW JASPER            35.10N 85.65W
10/09/2009                   MARION             TN   LAW ENFORCEMENT

            ONE TREE DOWN ON SAWMILL CREEK ROAD. REPORTED BY
            DISPATCH.

&&

FERRELL

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 3:57 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Polk63 min
Oct 9, 4:36 PM EDTSevere Thunderstorm WarningMRXScott44 min
Oct 9, 4:45 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe, Polk60 min
Oct 9, 5:21 PM EDTSevere Thunderstorm WarningMRXBlount, Monroe, Sevier19 min
Oct 9, 5:43 PM EDTSevere Thunderstorm WarningMRXMorgan47 min
Oct 9, 5:58 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea, Sequatchie62 min
Oct 9, 6:04 PM EDTSevere Thunderstorm WarningMRXCampbell, Scott56 min
Oct 9, 6:06 PM EDTSevere Thunderstorm WarningMRXMarion54 min
Oct 9, 6:11 PM EDTSevere Thunderstorm WarningMRXMorgan, Roane34 min
Oct 9, 6:39 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox51 min
Oct 9, 6:42 PM EDTAreal Flood AdvisoryMRXAnderson, Blount, Campbell, Claiborne, Grainger, Hamblen and 11 more3 hr
Oct 9, 6:43 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Marion, Meigs, Rhea and 1 more62 min
Oct 9, 6:44 PM EDTTornado WarningMRXRoane46 min
Oct 9, 6:51 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Union39 min
Oct 9, 6:58 PM EDTSevere Thunderstorm WarningMRXBledsoe, Loudon, McMinn, Meigs, Monroe, Rhea and 1 more62 min
Oct 9, 7:10 PM EDTTornado WarningMRXLoudon, McMinn, Meigs, Monroe, Rhea, Roane65 min
Oct 9, 7:11 PM EDTSevere Thunderstorm WarningMRXGrainger, Union49 min
Oct 9, 7:17 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock43 min
Oct 9, 7:30 PM EDTAreal Flood AdvisoryMRXBlount, Bradley, Hamilton, Loudon, McMinn, Meigs and 2 more3 hr
Oct 9, 7:31 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Polk59 min
Oct 9, 7:41 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Monroe64 min
Oct 9, 7:46 PM EDTTornado WarningMRXBlount, Knox25 min
Oct 9, 7:51 PM EDTTornado WarningMRXMcMinn, Monroe54 min

Nearby

Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.